New Grüss’ type inequalities for functions of bounded variation and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) New Grüss’ type inequalities for functions of bounded variation and applications. Applied Mathematics Letters, 25 (10). pp. 1475-1479. ISSN 0893-9659

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23408
DOI https://doi.org/10.1016/j.aml.2011.12.027
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25542, Čebyševfunctional, Grüss’inequality, Čebyšev’sinequality, selfadjointoperators, spectral representation
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login